# SDR WTAA980053

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120221
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Module
- Part number: 12038594001
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SFO - RIGHT MAIN LANDING GEAR 'B' SYSTEM INTRANSIT LIGHT REMAINS ILLUMINATED FOLLOWING GEAR RETRACTION.  MAINTENANCE DEFERRED 'B' SYSTEM GEAR POSITION INDICATION PER MEL 32-60-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REPLACING LANDING GEAR CONTROL MODULE.  PERFORMED GEAR SWING.  OPERATIONAL CHECK SATISFACTORY.  (M)
